# SDR IPXA09157183

- Difficulty date: August 16, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 10,141 hours, 6,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQUENCE 128-F1-03 REPAIR DOUBLER AT FR 83 BETWEEN STR 42L AND STR 40L HAS MULTIPLE DENTS.  REMOVED DOUBLER, FABRICATED AND INSTALLED SKIN REPAIR PER EO A300-5330-34759-B AND EA 300-5330-01-A1998 REV A.
